# SDR QMLA2012061212098

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N355AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7135
- Aircraft time: 8,318 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING RETURN LEG OF FLIGHT TO BASE, DETECTED THE ODOR OF FUEL IN CABIN AREA.  ON LANDING AT BASE, FOUND FUEL WETNESS AND DROPS ALONG BELLY PANEL, AFT OF THE AFT FUEL CELL AREA.
